Please use this identifier to cite or link to this item:
Title: Asymptotic Bayes optimality under sparsity of some multiple testing procedures
Authors: Bogdan, Malgorzata
Chakrabarti, Arijit
Fommlet, Florian
Ghosh, J K
Keywords: Asymptotic theory
Multiple testing
Issue Date: 2011
Citation: The Annals of Statistics, v.39, no.3, p.1551-1579
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binder1.pdf4.18 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.